# SDR DHL2002362004

- Difficulty date: August 1, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NUMBER 2 ENGINE FIRE DET LOOP-A LIGHT ALWAYS ON.  MXC NOTIFIED.  PERFORMED OPERATIONAL CHECK OF FIRE DETECTION LOOPS (FOR ENGINES) IAW M/M 26-12-12.  OPS CHECKED GOOD.
